RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1965, Volume 29, Issue 1, Pages 215–226 (Mi izv2906)  

A complex Hilbert lattice

S. N. Slugin


Full text: PDF file (1359 kB)

Bibliographic databases:
UDC: 513.882
Received: 03.01.1964

Citation: S. N. Slugin, “A complex Hilbert lattice”, Izv. Akad. Nauk SSSR Ser. Mat., 29:1 (1965), 215–226

Citation in format AMSBIB
\Bibitem{Slu65}
\by S.~N.~Slugin
\paper A~complex Hilbert~lattice
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1965
\vol 29
\issue 1
\pages 215--226
\mathnet{http://mi.mathnet.ru/izv2906}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=181890}
\zmath{https://zbmath.org/?q=an:0152.12203}


Linking options:
  • http://mi.mathnet.ru/eng/izv2906
  • http://mi.mathnet.ru/eng/izv/v29/i1/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:125
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020